Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Theorem on the Tangram

Fu Traing Wang and Chuan-Chih Hsiung
The American Mathematical Monthly
Vol. 49, No. 9 (Nov., 1942), pp. 596-599
DOI: 10.2307/2303340
Stable URL: http://www.jstor.org/stable/2303340
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Theorem on the Tangram
Preview not available

Page Thumbnails

  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599